My daughter Chiara is 13 years old. She was an athlete with a history of Hashimoto’s thyroiditis with elevated levels of anti-thyroid peroxidase antibodies. We discovered it much before receiving HPV vaccine.
I can tell you that she was a good athlete. Hashimoto’s did not stop her from participating in the World Championship Karate in Caorle twice. In 2010, she won the brown belt. Chiara’s other hobbies included painting, singing and practicing sports. That was before Gardasil.
Chiara’s story after Gardasil is as follows:
She received the first injection of the HPV vaccine Gardasil in March 2013. It was about ten days before her menstrual cycle. Afterward, she was sick for three days showing nausea, headache, stomach-ache and faint.
In April 2013 she was again sick for five days but the doctor said that could be just a strong menstrual syndrome.
In May 2013 she received the second shot and she was sick again for seven days.
During June 2013 she stayed sick for ten days.
By July 2013 she had an osteocondrite (a joint condition whereby a variable amount of bone and its adjacent cartilage loses its blood supply) at her astragalus (ankle) so she had to stop practicing sports. We contacted the gynecologist and she suggested to give her magnesium.
On September 2013 after the third shot, she started to have seriously strong stomachaches, like an acute allergic reaction. She did endoscopic exams, but all negative. She was treated with proton-pump inhibitors and she followed a diet without milk and derivatives, but no success.
In December 2013 she started to experience vasovagal syncope with strong stomachaches, headaches and insomnia.